|تعداد مشاهده مقاله||24,215,531|
|تعداد دریافت فایل اصل مقاله||22,098,733|
Classical Lie symmetry group analysis and exact solutions of the fractional modified (2+1)-dimensional Zakharov-Kuznetsov equation
|Journal of New Researches in Mathematics|
|دوره 8، شماره 36، آذر و دی 2022، صفحه 175-184 اصل مقاله (268.49 K)|
|نوع مقاله: research paper|
|شناسه دیجیتال (DOI): 10.30495/jnrm.2023.59175.2051|
|Mir Sajjad Hashemi 1؛ Ali Haji Badali2؛ Farzaneh Alizadeh3|
|1Associate professor/Department of Mathematics, University of Bonab, Bonab, Iran,|
|2Professor/Department of Mathematics, University of Bonab, Bonab, Iran,|
|3PhD. student/Department of Mathematics, University of Bonab, Bonab, Iran,|
|In this paper, we consider the classical Lie symmetries of fractional modified Zakharov Kuznetsov (which in this paper we abbreviately show this by the mZK equation) equation. Indeed, Lie symmetries are utilized for solving the nonlinear fractional three-dimensional mZK equation with partial derivatives, and by using the infinitesimal transformations and corresponding invariant solutions, we reduce the underlying equation one dimension less than the original mZK equation, and finally, some of the corresponding exact solutions are extracted.|
Indeed, Lie groups are geometric powerful tools for analyzing and investigating a wide variety of classes of equations such as ordinary differential equations, partial differential equations, fractional differential equations, and integral and integro differential equations. Invariant solutions and conservation laws that play a very significant and astonishing role in physical science can be obtained by this method. Moreover, various kinds of this method such as classical, non-classical, approximate and et cetera can be extracted by utilized in this field.
|Lie symmetry؛ modified Zakharov-Kuznetsov equation؛ factional differential equation with partial derivatives؛ Classical symmetries|
 G. Bluman, S. Anco, Symmetry and integration methods for differential equations, Vol. 154, Springer Science and Business Media, 2008.
 N. H. Ibragimov, CRC handbook of Lie group analysis of differential equations, Vol. 3, CRC press, 1995.
 P. J. Olver, Applications of Lie groups to differential equations, Vol. 107, Springer Science & Business Media, 2000.
 M. S. Hashemi, D. Baleanu, Lie Symmetry Analysis of Fractional Differential Equations, Chapman and Hall/CRC, 2020.
 K. Oldham, J. Spanier, The fractional calculus theory and applications of differentiation and integration to arbitrary order, Elsevier, 1974.
 K. S. Miller, B. Ross, An introduction to the fractional calculus and fractional differential equations, Wiley, 1993.
 A. Kilbas, Theory and applications of fractional differential equations.
 C. Park, M. M.A. Khater, A-H. Abdel-Aty, R. A.M. Attia, D. Lu, On new computational and numerical solutions of the modified Zakharov–Kuznetsov equation arising in electrical engineering, A. E. J, 59 (2020) 1099–1105 .
 V. V. Uchaikin, Fractional derivatives for physicists and engineers, Vol. 2, Springer, 2013.
 J. F. Gómez-Aguilar, A. Atangana, V. F. Morales-Delgado, Electrical circuits rc, lc, and rl described by atangana-baleanu fractional derivatives, International Journal of Circuit Theory and Applications 45 (11) (2017) 1514–1533.
 M. Heydari, A. Atangana, A cardinal approach for nonlinear variable order time fractional schrüodinger equation defined by Atangana-baleanu-caputo derivative, Chaos, Solitons & Fractals 128 (2019) 339–348.
 A. Atangana, Modelling the spread of covid-19 with new fractal fractional operators: Can the lockdown save mankind before vaccination, Chaos, Solitons & Fractals 136 (2020) 109860.
 R. L. Magin, Fractional calculus in bioengineering, Vol. 2, Begell House Redding, 2006.
 R. Hilfer, et al., Applications of fractional calculus in physics, Vol. 35, World scientific Singapore, 2000.
 D. Baleanu, J. A. T. Machado, A. C. Luo, Fractional dynamics and control, Springer Science & Business Media, 2011.
 S. Kheybari, Numerical algorithm to Caputo type time–space fractional partial differential equations with variable coefficients, Math. Comput. Simul. 182 (2021) 66–85.
 S. Kheybari, M.T. Darvishi, M.S. Hashemi, A semi-analytical approach to Caputo type time-fractional modified anomalous sub-diffusion equations, Appl. Numer. Math. 158 (2020) 103–122.
 S. Kheybari, M.T. Darvishi, M.S. Hashemi, Numerical simulation for the space-fractional diffusion equations, Appl. Math. Comput. 348 (2019) 57–69.
 R.K. Gazizov, A.A. Kasatkin, S.Yu. Lukashchuk, Symmetry properties of fractional diffusion equations, Phys. Scr. T136 (2009) 014016 (5pp).
تعداد مشاهده مقاله: 146
تعداد دریافت فایل اصل مقاله: 21